# SDR MASA2009080300243

- Difficulty date: August 3, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 18,144 hours, 17,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7057, SPI-ORD.  EMERGENCY LIGHTS WILL NOT TURN OFF.  RESET EMERGENCY LIGHTS, OP NORMAL.
